RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Antonov, S N

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 6

Number of views:
This page:98
Abstract pages:936
Full texts:402

http://www.mathnet.ru/eng/person42145
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/201286

Publications in Math-Net.Ru
1984
1. V. M. Kruglov, S. N. Antonov, “Once more on the asymptotic behaviour of infinitely divisible distributions in Banach space”, Teor. Veroyatnost. i Primenen., 29:4 (1984),  735–742  mathnet  mathscinet  zmath; Theory Probab. Appl., 29:4 (1985), 766–775  isi
1982
2. V. M. Kruglov, S. N. Antonov, “On the asymptotical behaviour of infinitely divisible distributions in a Banach space”, Teor. Veroyatnost. i Primenen., 27:4 (1982),  625–642  mathnet  mathscinet  zmath; Theory Probab. Appl., 27:4 (1983), 667–687  isi
1981
3. S. N. Antonov, “Analytic properties of quasistable distributions”, Mat. Zametki, 30:4 (1981),  595–602  mathnet  mathscinet  zmath; Math. Notes, 30:4 (1981), 792–796  isi
1980
4. S. N. Antonov, “Asymptotic behavior of infinitely divisible laws”, Mat. Zametki, 28:6 (1980),  939–946  mathnet  mathscinet  zmath; Math. Notes, 28:6 (1980), 924–929  isi
1979
5. S. N. Antonov, A. A. Ryabinin, “Certain properties of random series”, Mat. Zametki, 25:2 (1979),  311–316  mathnet  mathscinet  zmath; Math. Notes, 25:2 (1979), 160–163  isi
6. S. N. Antonov, “Probability inequalities for series of independent random variables”, Teor. Veroyatnost. i Primenen., 24:3 (1979),  632–636  mathnet  mathscinet  zmath; Theory Probab. Appl., 24:3 (1980), 636–640  isi

1986
7. V. M. Kruglov, S. N. Antonov, “Letter to the editors”, Teor. Veroyatnost. i Primenen., 31:1 (1986),  188  mathnet  mathscinet; Theory Probab. Appl., 31:1 (1987), 175
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020